MAUDE Adverse Event Report: VASCUTEK LTD. GELSOFT; GELSOFT GELATIN IMPREGNATED KNITTED VASCULAR PROSTHESIS

VASCUTEK LTD. GELSOFT; GELSOFT GELATIN IMPREGNATED KNITTED VASCULAR PROSTHESIS
Model Number GELSOFT BIFURCATE
Medical Device Problem Codes Material Puncture/Hole (1504); Material Perforation (2205); Material Integrity Problem (2978)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted as an initial / final report.As no device is being returned for further investigation, vascutek ltd.Now considers this complaint closed however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
Event was reported to vascutek ltd.As follows: "after blood flow release the graft showed a leakage at the sight of the bifurcate junction.The surgeon applied a few stitches to stop the bleeding".

Brand Name
GELSOFT
Common Device Name
GELSOFT GELATIN IMPREGNATED KNITTED VASCULAR PROSTHESIS
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key8419600
Report Number9612515-2019-00003
Device Sequence Number16203041
Product Code MAL
UDI-Device Identifier05037881110462
UDI-Public05037881110462
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P890045/S1
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2019
Report Date (Section F) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberGELSOFT BIFURCATE
Device Catalogue Number631608-G
Device Lot Number17601138-1664
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/13/2019
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer02/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR